Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 7, NWS Corpus Christi, TX

May 10, 2019Nueces County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 10, 2019, 4:59 AM CDT for Nueces County, Texas. It was in force for 2 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2019, 4:59 AM CDT (09:59 UTC)
Expired
May 10, 2019, 7:00 AM CDT
In force
2 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 25 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 5:25 AM CDTFLASH FLOODTexas A&M Corpus Christ, TXREPORTS OF SEVERAL INCHES OF WATER PILING UP ON THE TEXAS A&M CORPUS CHRISTI CAMPUS.
May 10, 5:50 AM CDTFLASH FLOODBay Area Medical Center, TXREPORT OF 8-12 CARS STALLED OUT ON RODD FIELD NEAR SOUTH PADRE ISLAND DRIVE.
May 10, 6:00 AM CDTFLASH FLOOD1 Ssw Christus Spohn Ho, TXSTREET FLOODING IN NEIGHBORHOODS NEAR THE STAPLES AND LIPES AREA OF CORPUS CHRISTI.
May 10, 6:25 AM CDTFLASH FLOODFlour Bluff, TXWATER FLOWING OVER ROADS IN A FLOUR BLUFF NEIGHBORHODD. MID WAY UP ON SOME DRIVEWAYS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.0 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2019-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2875 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2019-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2875 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-1.8

Open this sounding in Storm Lab

The text

As transmitted.

039 
WGUS54 KCRP 100959
FFWCRP
TXC355-101200-
/O.NEW.KCRP.FF.W.0007.190510T0959Z-190510T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
459 AM CDT Fri May 10 2019

The National Weather Service in Corpus Christi has issued a

* Flash Flood Warning for...
  Southeastern Nueces County in south central Texas...

* Until 700 AM CDT.

* At 458 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Corpus Christi, Flour Bluff, Corpus Christi Country Club, Christus
  Spohn Hospital South, Texas A&M University Corpus Christi, Bay Area
  Medical Center, Waldron Field, Driscoll Childrens Hospital, Kings
  Crossing Golf Course and Corpus Christi Naval Air Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 2756 9733 2758 9741 2761 9749 2780 9735
      2772 9718 2755 9730 2755 9733

$$

PH
1 follow-up statement
937 
WGUS74 KCRP 101050
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
550 AM CDT Fri May 10 2019

TXC355-101200-
/O.CON.KCRP.FF.W.0007.000000T0000Z-190510T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nueces TX-
550 AM CDT Fri May 10 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
SOUTHEASTERN NUECES COUNTY...

At 547 AM CDT, the public reported heavy rain from thunderstorms in 
Corpus Christi. Three to four inches of rain have already fallen 
near Texas A&M Corpus Christi. Several cars have stalled in flood 
waters on South Padre Island Drive in Corpus Christi.

Some locations that will experience flooding include...
Corpus Christi, Flour Bluff, Corpus Christi Country Club, Christus
Spohn Hospital South, Texas A&M University Corpus Christi, Bay Area
Medical Center, Waldron Field, Driscoll Childrens Hospital, Kings
Crossing Golf Course and Corpus Christi Naval Air Station.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 2756 9733 2758 9741 2761 9749 2780 9735
      2772 9718 2755 9730 2755 9733

$$

TMT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 4:32 AM CDT, 27 minutes earlier.

Area forecast discussion, May 10, 4:32 AM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
432 AM CDT Fri May 10 2019

.SHORT TERM (Today through tomorrow)...

Current analysis (3am) shows an outflow boundary exiting along/near
the southern part of the CWA from earlier convection. Upper level
dynamics are starting to influence more convection along this
boundary as seen on radar. With the main cold frontal boundary north
of the outflow (draped over central parts of the CWA), do expect
thunderstorm activity to increase this morning and through the day.
A few notable updrafts are already seen on radar. Slow storm motion
and training will be expected today, and therefore the Flash Flood
Watch will be allowed to continue as PWATs are above two standard
deviations. Given the high moisture content in the atmosphere and
slow moving storms, rainfall amounts could approach another inch or
two for some areas (higher localized amounts possible as well). One
surface observation (KRKP) showed 2.75" in one hour. These type of
rainfall rates are certainly not out of the question to continue
today for parts of the area. Did decrease PoPs for tonight (still
have 60% though) to account for the atmosphere being well worked
over for about 24+ hours of convection if forecast holds until
tonight. Storms should exit the region at the latest by Saturday
(may be sooner). Have also decreased PoPs for Saturday to account
for this trend. Storm threats today include strong winds and hail
given the high CAPE still in place and 30 knot effective bulk shear.
Hail near quarters to ping pong ball and strong wind speeds of 50-60
mph may develop today. CAPE values will be highest along and near
the coast as the boundary continues to push through the area.

&&

.LONG TERM...

The long term begins relatively quiet with only small chances for
rain (~20%) through the end of the weekend. Cut off low over the
west coast finally starts to progress eastward and we start to see
some of that energy impacting the area with PoPs slowly increasing
through mid-week. Small impulses ahead of the low will eject out
over the area and will lead to about 20-30% chances through Tuesday.
By Tuesday upper level low starts to pass over the Rockies, flow
almost resembles a northwest flow pattern with some semblance of a
shortwave noising down into central Texas. This will yield our
highest chances for precipitation next week (Wednesday). Very little
confidence for rainfall to occur the end of the work week.

&&

.MARINE...

Widespread showers and thunderstorms will occur along a slow moving
boundary today. A weak to moderate easterly/northeasterly flow will
persist today, shifting to offshore tomorrow. Then back to
north/northeasterly and offshore by Sunday. The flow will become
weak onshore for Monday and increase to weak to moderate on Tuesday
and Wednesday. Another round of scattered showers and thunderstorms
will be possible for the coastal waters Tuesday and Wednesday. Winds
and seas are not expected to reach SCEC levels during the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    76  64  76  67  81  /  90  60  50  20  20
Victoria          71  62  75  64  80  /  60  60  70  20  10
Laredo            68  60  79  65  84  /  80  50  20  10  20
Alice             74  61  76  65  82  /  90  60  50  20  20
Rockport          76  65  76  68  79  /  90  60  60  20  20
Cotulla           67  58  78  63  81  /  70  60  30  10  10
Kingsville        77  64  77  66  82  /  90  60  50  20  20
Navy Corpus       76  68  75  70  79  /  90  60  50  20  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Saturday afternoon For the following
     zones: Aransas Islands...Bee...Calhoun Islands...Coastal
     Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
     Nueces...Coastal Refugio...Coastal San Patricio...Goliad...
     Inland Calhoun...Inland Kleberg...Inland Nueces...Inland
     Refugio...Inland San Patricio...Jim Wells...Kleberg
     Islands...Live Oak...Nueces Islands...Victoria.

     High Rip Current Risk through this evening For the following
     zones: Aransas Islands...Calhoun Islands...Kleberg
     Islands...Nueces Islands.

GM...None.

&&

JG/99...SHORT TERM
JG/99...LONG TERM
Hazardous weather outlook, May 9, 3:22 PM CDT, 13 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
322 PM CDT Thu May 9 2019

TXZ229>234-239>247-342>347-442-443-447-102030-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
322 PM CDT Thu May 9 2019

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Scattered to widespread thunderstorms are expected today and
tonight. Storms will be strong to severe with the initial threat
this afternoon and early evening being large hail. The threat
will transition to damaging winds as the storms congeal into a
squall line. Heavy rainfall will also be expected with these
storms, and therefore a Flash Flood Watch will be in effect
starting today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered to widespread thunderstorms are expected Thursday through
Tuesday. Some storms could be strong to severe, especially Thursday
night. The primary threats with these storms will be flooding, gusty
winds, and small hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to relay reports of severe
weather and flooding. Use hashtags #ccspotter and #txwx

GMZ230-235-250-255-270-275-102030-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
322 PM CDT Thu May 9 2019

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms expected tonight. Some storms
could be strong to severe with high wind gusts being the main
threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Weak to moderate onshore flow is expected Friday through Sunday.
Otherwise, stormy conditions will persist through the weekend, with
some storms being strong to severe. The primary threats with these
storms will be heavy rainfall, gusty winds, and small hail.

.SPOTTER INFORMATION STATEMENT...

Mariners are encouraged to relay reports of hazardous marine
conditions. Use hashtags #ccspotter and #txwx

87/99

In the hours before

Special weather statement, May 10, 2:36 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
236 AM CDT Fri May 10 2019

TXZ232-241-243-244-246-100800-
Jim Wells-Inland Nueces-Inland San Patricio-Inland Refugio-Bee-
236 AM CDT Fri May 10 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NUECES...
NORTHWESTERN SAN PATRICIO...NORTHEASTERN JIM WELLS...WEST CENTRAL
REFUGIO AND SOUTHEASTERN BEE COUNTIES...

At 236 AM CDT, a strong thunderstorm was located near Sandia, or near
Mathis, moving northeast at 40 mph.

Half inch hail is possible with this storm.

Locations impacted include...
Mathis, Skidmore, St. Paul, Lake City, San Patricio, Sandia, West
Sinton, Papalote, Tynan, Lakeside and Pernitas Point.

LAT...LON 2803 9795 2806 9793 2806 9788 2807 9789
      2807 9790 2808 9790 2839 9763 2820 9741
      2791 9781
TIME...MOT...LOC 0736Z 224DEG 35KT 2803 9782

PH
Special weather statement, May 10, 3:27 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
327 AM CDT Fri May 10 2019

TXZ241>243-100900-
Jim Wells-Inland Nueces-Inland Kleberg-
327 AM CDT Fri May 10 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NUECES...SOUTH
CENTRAL JIM WELLS AND NORTHWESTERN KLEBERG COUNTIES...

At 327 AM CDT, a strong thunderstorm was located near Ricardo, or
near Kingsville, moving northeast at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Kingsville, Bishop, Ricardo and Kingsville Naval Air Station.

LAT...LON 2727 9798 2739 9814 2768 9794 2749 9768
TIME...MOT...LOC 0827Z 219DEG 20KT 2745 9794

TC
Special weather statement, May 10, 4:06 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
406 AM CDT Fri May 10 2019

TXZ245>247-345>347-447-100930-
Coastal Calhoun-Inland Calhoun-Calhoun Islands-Coastal Refugio-Inland
Refugio-Coastal Aransas-Aransas Islands-
406 AM CDT Fri May 10 2019

...A STRONG THUNDERSTORM WILL AFFECT ARANSAS...SOUTHWESTERN CALHOUN
AND SOUTHEASTERN REFUGIO COUNTIES...

At 405 AM CDT, a strong thunderstorm was located near Aransas
National Wildlife Refuge, or 8 miles south of Seadrift, moving
northeast at 20 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Rockport, Seadrift, Lamar, Key Allegro, Holiday Beach, Aransas
National Wildlife Refuge, Copano Village, Fulton and Austwell.

LAT...LON 2791 9697 2806 9720 2850 9683 2827 9651
TIME...MOT...LOC 0905Z 224DEG 19KT 2829 9674

TC
Special weather statement, May 10, 4:10 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
410 AM CDT Fri May 10 2019

TXZ241>243-100945-
Jim Wells-Inland Nueces-Inland Kleberg-
410 AM CDT Fri May 10 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NUECES...CENTRAL
JIM WELLS AND NORTHWESTERN KLEBERG COUNTIES...

At 410 AM CDT, a strong thunderstorm was located near Kingsville,
moving northeast at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Kingsville, Alice, Bishop and Kingsville Naval Air Station.

LAT...LON 2735 9793 2743 9811 2777 9803 2764 9771
TIME...MOT...LOC 0910Z 206DEG 20KT 2754 9794

TC
Special weather statement, May 10, 4:41 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
441 AM CDT Fri May 10 2019

TXZ243-343-344-443-101015-
Inland Nueces-Coastal Nueces-Coastal San Patricio-Nueces Islands-
441 AM CDT Fri May 10 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NUECES AND
SOUTHEASTERN SAN PATRICIO COUNTIES...

At 440 AM CDT, a strong thunderstorm was located over Kings Crossing
Golf Course, or near Corpus Christi, moving northeast at 25 mph.

Locations impacted include...
Corpus Christi, Portland, Port Aransas, Ingleside, Ingleside On The
Bay, Flour Bluff, Corpus Christi Country Club, Christus Spohn
Hospital South, Corpus Christi North Beach, Bay Area Medical Center,
Corpus Christi Del Mar West Campus, Cole Park, Driscoll Childrens
Hospital, Naval Air Station Cabaniss Field, Corpus Christi Del Mar
East Campus, Texas A&M University Corpus Christi, Waldron Field,
Downtown Corpus Christi, Kings Crossing Golf Course and Mustang
Island State Park.

LAT...LON 2755 9733 2756 9733 2756 9741 2757 9758
      2793 9736 2781 9706 2755 9730
TIME...MOT...LOC 0940Z 224DEG 21KT 2766 9741

PH
Special weather statement, May 10, 4:55 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
455 AM CDT Fri May 10 2019

TXZ243-343-344-443-101030-
Inland Nueces-Coastal Nueces-Coastal San Patricio-Nueces Islands-
455 AM CDT Fri May 10 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NUECES AND
SOUTHEASTERN SAN PATRICIO COUNTIES...

At 454 AM CDT, a strong thunderstorm was located over Texas A&M
University Corpus Christi, or near Corpus Christi, moving northeast
at 25 mph.

Winds in excess of 30 mph and penny size hail are possible with this
storm.

Locations impacted include...
Corpus Christi, Portland, Port Aransas, Ingleside, Ingleside On The
Bay, Flour Bluff, Corpus Christi Country Club, Christus Spohn
Hospital South, Corpus Christi North Beach, Bay Area Medical Center,
Corpus Christi Del Mar West Campus, Cole Park, Driscoll Childrens
Hospital, Naval Air Station Cabaniss Field, Corpus Christi Del Mar
East Campus, Texas A&M University Corpus Christi, Waldron Field,
Downtown Corpus Christi, Kings Crossing Golf Course and Mustang
Island State Park.

LAT...LON 2755 9733 2756 9733 2756 9741 2757 9758
      2793 9736 2781 9706 2755 9730
TIME...MOT...LOC 0954Z 224DEG 21KT 2772 9734

PH

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:41 PM CDTSevere Thunderstorm WarningCRPDuval, Webb64 min
May 9, 7:49 PM CDTSpecial Weather StatementCRPLa Salle26 min
May 9, 7:58 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen47 min
May 9, 8:29 PM CDTSpecial Weather StatementCRPLive Oak46 min
May 9, 8:32 PM CDTAreal Flood AdvisoryCRPLa Salle, McMullen118 min
May 9, 8:38 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak37 min
May 9, 8:45 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen45 min
May 9, 8:48 PM CDTSpecial Weather StatementCRPDuval42 min
May 9, 8:50 PM CDTFlash Flood WarningCRPLa Salle, McMullen3 hr
May 9, 8:59 PM CDTSpecial Weather StatementCRPLive Oak46 min
May 9, 9:11 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Live Oak, McMullen49 min
May 9, 9:16 PM CDTAreal Flood AdvisoryCRPBee, Live Oak119 min
May 9, 9:43 PM CDTFlash Flood WarningCRPBee, Live Oak3 hr
May 9, 9:54 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Live Oak51 min
May 9, 10:03 PM CDTSevere Thunderstorm WarningCRPWebb26 min
May 9, 10:15 PM CDTSevere Thunderstorm WarningCRPGoliad, Refugio, Victoria45 min
May 9, 10:20 PM CDTSevere Thunderstorm WarningCRPAransas, Bee, Goliad, Refugio, San Patricio55 min
May 9, 10:21 PM CDTAreal Flood AdvisoryCRPBee, Goliad, Live Oak84 min
May 9, 10:56 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Goliad, Refugio, Victoria49 min
May 9, 11:00 PM CDTAreal Flood AdvisoryCRPAransas, Bee, Calhoun, Goliad, Refugio, San Patricio and 1 more2 hr
May 9, 11:14 PM CDTSpecial Marine WarningCRP91 min
May 9, 11:21 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio24 min
May 9, 11:41 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio, Victoria49 min
May 10, 12:41 AM CDTSpecial Marine WarningCRP94 min
May 10, 2:10 AM CDTSpecial Marine WarningCRP80 min
May 10, 2:36 AM CDTSpecial Weather StatementCRPSan Patricio24 min
May 10, 3:12 AM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio48 min
May 10, 3:13 AM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces25 hr
May 10, 3:25 AM CDTSpecial Marine WarningCRP50 min
May 10, 3:27 AM CDTSpecial Weather StatementCRPKleberg33 min
May 10, 4:04 AM CDTFlash Flood WarningCRPAransas, Calhoun, San Patricio3 hr
May 10, 4:06 AM CDTSpecial Weather StatementCRPAransas24 min
May 10, 4:10 AM CDTSpecial Weather StatementCRPJim Wells35 min
May 10, 4:33 AM CDTSpecial Marine WarningCRP57 min
May 10, 4:41 AM CDTSpecial Weather StatementCRPNueces34 min
May 10, 4:55 AM CDTSpecial Weather StatementCRPNueces35 min
May 10, 5:20 AM CDTSpecial Weather StatementCRPKleberg40 min
May 10, 5:25 AM CDTSpecial Marine WarningCRP95 min
May 10, 5:33 AM CDTFlash Flood WarningCRPKleberg90 min
May 10, 5:46 AM CDTSpecial Weather StatementCRPKleberg29 min
May 10, 6:01 AM CDTFlash Flood WarningCRPKleberg, Nueces104 min
May 10, 6:13 AM CDTSpecial Marine WarningCRP92 min
May 10, 6:29 AM CDTCoastal Flood AdvisoryCRPKleberg, Nueces16 hr
May 10, 6:36 AM CDTSpecial Marine WarningCRP84 min
May 10, 6:58 AM CDTAreal Flood WarningCRPNueces62 min
May 10, 7:27 AM CDTSpecial Marine WarningCRP93 min
May 10, 9:55 AM CDTSmall Craft AdvisoryCRP9 hr

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.